# SDR IPXA1M68556

- Difficulty date: July 29, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 69,948 hours, 10,656 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: NMC6019505
- Part serial: 48472
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AFTER REMOVAL OF UPPER AFT RUDDER FOUND SKIN DELAMINATED ON RT LOWER FWD EDGE.  THIS DISCREPANCY REPAIR COMBINED WITH SIMILAR DAMAGE REPAIR AT LT LOWER FWD EDGE OF UPPER AFT RUDDER (REF NR 490475) AND REPAIRED IAW STASA EA 011-5540-01-A3319 REV IR AND EO MD11-5540-43793-A.
